# SDR CALA2025061705589

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 126,063 hours, 19,533 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 734284F
- Part serial: 3283
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT ROTATION LEFT GEN FAILED. BUS TIE DID NOT PICK UP. RAN AC BUS OFF CHECKLIST AND GOT RESET BITE CHECKED BPCU, FOUND FAULT MSG LEFT GCU REPLACED LEFT GCU, REF AMM 24-22-02. GCU PASSES INSTALL TEST.  PERFORMED #1 ENGINE RUN, LEFT IDG OPERATED NORMALLY WITH ELECTRICAL LOAD. APU PICKED UP NORMALLY ON SHUTDOWN. OPERATIONAL TEST ALSO PERFORMED USING RIGHT ENGINE FOR BUS TIE TRANSFER. BUS TIE TRANSFER OPERATED CORRECTLY.
